# SDR 95ZZZM206

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

MCO-ATL - FLT NR 22 - DURING CLIMB-OUT, NR 2 ENGINE N1 ACCELERATED TOWARD RED LINE, THROTTLE RETARDED AND N1 STABILIZED AT 80 PERCENT.  NO RESPONSE TO THROTTLE MOVEMENT.  ENGINE SHUTDOWN NORMAL AFTER AIR RETURN TO MCO.  REMOVED AND REPLACED FUEL PUMP AND FUEL CONTROL FOR NR 2 ENGINE PER MM 73-21-2 AND MM 73-11-1, OPS CHECK OK.
